# SDR ANCF20250330005

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 31,277 hours, 28,636 cycles
- Engine: Cfmint CFM565B43
- Engine time: 30,562 hours, 27,891 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sense Line
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 BLEED FAULT IN FLIGHT DUE TO PNEUMATIC AIR LEAK WAS REMOVED AND REPLACED THE SENSE LINE BTW THE PRV AND THE PYLON INTERFACE ON ENGINE #2 I.A.W AMM 36-11-49-000/400-026-A REV 71 REV DATE 01-FEB-2025 AND PERFORMED LEAK CHECK I.W.A AMM 36-11-52-790-001-A REV 71 REV DATE 01-FEB-2025, NOT FOUND LEAKS ON THE SENSE LINE ENGINE 2 BLEED FAULT IN FLIGHT PERFORMED LEAK TEST OF THE BLEED PRESSURE REGULATOR VALVE WITH THE ENGINE IN OPERATION IAW AMM 36-11-52-790-001-A REV 71 REV DATE 01 FEB 2025 TEST PASS OK
